Journal article icon

Journal article

On Zel'manov's solution of the restricted Burnside problem

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1515/jgth.1998.003
Journal:
JOURNAL OF GROUP THEORY More from this journal
Volume:
1
Issue:
1
Pages:
65-94
Publication date:
1998-01-01
DOI:
EISSN:
1435-4446
ISSN:
1433-5883
Pubs id:
pubs:13840
UUID:
uuid:8affda12-6372-4b1d-b6e7-87f2d21fec56
Local pid:
pubs:13840
Source identifiers:
13840
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP